# SDR AALA201612079027

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332655220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT TRACK AT Y2462 AND FR 53.4. REPLACED SEAT TRACK PER SRM 51-74-00, SRM 53-31-15 AND SRM 51-42-11.
